Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2017 year

Conjectural upper bounds on the smallest size of a complete cap in PG(N, q), N ≥ 3, Electronic Notes in Discrete Mathematics, vol. 57, Algebraic and Combinatorial Coding Theory, pp. 15–20, 2017

Go to publication Download (236.5 KB)

Authors: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2022
About  |  Contacts  |  The old version of this site